# SDR SWIA202055112

- Difficulty date: October 25, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY DOOR SURROUND STRUCTURE HAS CORROSION FROM FS 349 TO FS 364 AT INTERCOASTAL STGR 26RT.  C-CHECK RO 1/5/2021.  FOUND PART 100% EXFOLIATED.  REMOVED AND REPLACED AVIONICS BAY DOOR SURROUND STRUCTURE FROM FS 349 TO FS 364 AT INTERCOASTAL STGR 26RT (STR 26R ATTACH ANGLE), REF DWG SH670-32050 REV J, CRJ 700 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01 CW 51-900-1002-SKY.
